# SDR HEEA065078

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 23032048
- Condition: Damaged
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER HAS A DEAD SPOT IN ARMATURE, WOULD NOT MOTOR ENGINE.
